# SDR GTIA201312191075

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 29,806 hours, 14,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: R1 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE DIAPHRAM PUNCTURED.  R & R R1 DOOR ASSIST BOTTLE DIAPHRAM IAW AMM.
